# SDR R61A2020092600645

- Difficulty date: September 23, 2020
- Submitted: September 26, 2020
- Operation: Air carrier
- Aircraft: N236JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 31,706 hours, 19,650 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK EMERGENCY LIGHT ON FWD AX ENTRY CEILING PANEL INOP.  TROUBLESHOOT EMERGENCY EXIT LIGHT INOP ON FWD LT ENTRANCE DOOR PANEL FOUND WIRE PULLED OUT OF CONNECTOR ON EMEGENCY LIGHT.  RESEATED CONTACT AND WIRE, IAW EMB175 SWPM 20-21-20 AND EMB 175 WM 33-50-50-3.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
